# SDR AALA202012029001

- Difficulty date: November 19, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 10,830 hours, 4,391 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310140
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CABIN SEAT TRACK LOBE CRACKED OUT AND A 1/2 INCH PIECE MISSING BETWEEN BS 500E AND BS 500F AT RBL 15.  REPLACED SEAT TRACK, PER AARD 51-00-05-1 AND EA 309873.
